# SDR DALA2018050303021

- Difficulty date: May 2, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION STA 365 RBL 14 TO RBL 26. REPAIRED FLOORBEAM AT BS 365 BETWEEN RBL 33.5, LBL 11 IAW 53-00-51 REPAIR 10; CORROSION DAMAGE REMOVED MAT LOSS, ORIG MAT THICKNESS 0.125" PER DWG 140N5190.
